Differential and Integral Equations

On a class of free boundary problems of type $div(a(X) \nabla u) = -div(\chi (u)H(X))$

S. Challal and A. Lyaghfouri

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider a class of two-dimensional free boundary problems of type $div(a(X) \nabla u) = -div(\chi (u)H(X))$, where $H$ is a Lipschitz vector function satisfying $div(H(X))\geq 0$. We prove that the free boundary $\partial [u>0] \cap\Omega$ is represented locally by a family of continuous functions.

Article information

Differential Integral Equations, Volume 19, Number 5 (2006), 481-516.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35R35: Free boundary problems


Challal, S.; Lyaghfouri, A. On a class of free boundary problems of type $div(a(X) \nabla u) = -div(\chi (u)H(X))$. Differential Integral Equations 19 (2006), no. 5, 481--516. https://projecteuclid.org/euclid.die/1356050439

Export citation